Illinois Journal of Mathematics

Matrix groups of the second Kind

J. Malzan

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 16, Issue 1 (1972), 154-157.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256052391

Digital Object Identifier
doi:10.1215/ijm/1256052391

Mathematical Reviews number (MathSciNet)
MR0289670

Zentralblatt MATH identifier
0252.20038

Subjects
Primary: 20.80

Citation

Malzan, J. Matrix groups of the second Kind. Illinois J. Math. 16 (1972), no. 1, 154--157. doi:10.1215/ijm/1256052391. https://projecteuclid.org/euclid.ijm/1256052391


Export citation